Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/13209
Title: Algebraic decay of velocity fluctuations in a confined fluid
Author: Hagen, M. H. J.
Pagonabarraga Mora, Ignacio
Lowe, C. P.
Frenkel, Daan, 1948-
Keywords: Química física
Reologia
Simulació per ordinador
Physical and theoretical chemistry
Rheology
Computer simulation
Issue Date: 1997
Publisher: American Physical Society
Abstract: Computer simulations of a colloidal particle suspended in a fluid confined by rigid walls show that, at long times, the velocity correlation function decays with a negative algebraic tail. The exponent depends on the confining geometry, rather than the spatial dimensionality. We can account for the tail by using a simple mode-coupling theory which exploits the fact that the sound wave generated by a moving particle becomes diffusive.
Note: Reproducció digital del document proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevLett.78.3785
It is part of: Physical Review Letters, 1997, vol. 78, núm. 19, p. 3785-3789
URI: http://hdl.handle.net/2445/13209
ISSN: 0031-9007
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
507882.pdf121.43 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.